MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT

WARSAW ORTHOPEDIC, INC. CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Model Number 6550202
Medical Device Problem Codes Leak/Splash (1354); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (healthcare provider, distributor) regarding a fns tip used on patient having spinal therapy.It was reported that there was a leak during injecting the cement with screws while using the fns tip during a fixation spine-cemented screws implantation procedure.Patient symptoms were unknown.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
G2: country of event: jordon.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that pre-op for the patient was compression fracture and osteoporosis.12 pedicle screws was used to stabilize the lumbar segment from l1 to s1.Following cement delivery and removal of the delivery guide, cement leakage observed at all 12 screw sites.The cement extravasated onto the screw heads, causing the delivery tips to adhere to the screw heads.Additionally, an insufficient amount of cement was delivered into the pedicles, which resulted in the team spending over an hour carefully removing the leaked cement and detaching the delivery tips.The patient's condition had remained stable with no complications reported.The doctor decided to extend the patient's stay in hospital for more investigations and assessment; a ct scan had been done to make sure that everything was done well.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22902204
Report Number1824199-2025-00031
Device Sequence Number8932065
Product Code KIH
UDI-Device Identifier00763000211035
UDI-Public(01)00763000211035(17)320529(10)H5956314
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550202
Device Catalogue Number6550202
Device Lot NumberH5956314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale